Translator Disclaimer
2006 Generalised Swan modules and the D(2) problem
Tim Edwards
Algebr. Geom. Topol. 6(1): 71-89 (2006). DOI: 10.2140/agt.2006.6.71

Abstract

We give a detailed proof that, for any natural number n, each algebraic two complex over Cn×C is realised up to congruence by a geometric complex arising from a presentation for the group.

Citation

Download Citation

Tim Edwards. "Generalised Swan modules and the D(2) problem." Algebr. Geom. Topol. 6 (1) 71 - 89, 2006. https://doi.org/10.2140/agt.2006.6.71

Information

Received: 16 September 2005; Revised: 13 December 2005; Accepted: 9 January 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1097.57005
MathSciNet: MR2199454
Digital Object Identifier: 10.2140/agt.2006.6.71

Subjects:
Primary: 16D70, 55P15, 57M20
Secondary: 55Q05

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.6 • No. 1 • 2006
MSP
Back to Top